• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6686
School of Physics
  Title:   Poisson-Lie T-Duality and Bianchi Type Algebras
  Author(s): 
1.  M.A. Jafarizadeh
2.  A. Rezaei-Aghdam
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  458
  Year:  1999
  Pages:   477-490
  Supported by:  IPM
  Abstract:
All Bianchi bialgebras have been obtained. By introducing a non-degenerate adjoint invariant inner product over these bialgebras the associated Drinfeld doubles have been constructed, then by calculating the coupling matrices for these bialgebras several σ-models with Poisson-Lie symmetry have been obtained. Two simple examples as prototypes of Poisson-Lie dual models have been given.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right